[2]       N. A. Assad, “Fixed point Theorems for Set-Valued Transformations on Compact Sets,” Bolletino della Unione Matematica Italiana, Vol. 7, No. 4, 1973, pp. 1-7.

[3]       N. A. Assad and W. A. Kirk, “Fixed Point Theorems for Set-Valued Mappings of Contractive Type,” Pacific Journal of Mathematics, Vol. 43, No. 3, 1972, pp. 553-562. http://dx.doi.org/10.2140/pjm.1972.43.553

[4]       X. Zhang, “Common Fixed Point Theorem of Lipschitz Type Mappings on Convex Cone Metric Spaces,” Acta Mathematica Sinica (Chinese Series), Vol. 53, No. 6, 2010, pp. 1139-1148.

[5]       M. Abbas, B. E. Rhoades, et al., “Common Fixed Points of Generalized Contractive Multivalued Mappings in Cone Metric Spaces,” Mathematical Communications, Vol. 14, No. 2, 2009, pp. 365-378.

[6]       S. L. Singh and B. Ram, “Common Fixed Points of Commuting Mappings in 2-Metric Spaces,” Mathematical Semester Notes, Vol. 10, 1982, pp. 197-207.

[7]       Y. J. Piao and Y. F. Jin, “New Unique Common Fixed Point Results for Four Mappings with -Contractive Type Theorems in 2-Metric Spaces,” Applied Mathematics, Vol. 3, No. 7, 2012, pp. 734-737. http://dx.doi.org/10.4236/am.2012.37108

[8]       M. S. Khan, H. K. Pathak and M. D. Khan, “Some Fixed Point Theorems in Metrically Convex Spaces,” Georgian Mathematical Journal, Vol. 7, No. 3, 2000, pp. 523-530.

[9]    S. K. Chatterjea, “Fixed Point Theorems,” Comptes rendus de l'Académie des Sciences, Vol. 25, 1972, pp. 727-730.

[10]    O. Hadzic, “Common Fixed Point Theorem for a Family of Mappings in Convex Metric Spaces,” Univ. U. Novom Sadu, Zb. Rad. Prirod. Mat. Fak. Ser. Mat., Vol. 20, No. 1, 1990, pp. 89-95.

[11]    Y. J. Piao, “Unique Common Fixed Point Theorems for a Family of Non-Self Maps in Metrically Convex Spaces,” Applied Mathematics, Vol. 22, No. 4, 2009, pp. 852-857.

[12]    Y. J. piao, “Unique Common Fixed Point Theorems for a Family of Quasi-Contractive Type Maps in Metrically Convex Spaces,” Acta Mathematica Scientia, Vol. 30A, No. 2, 2010, pp. 487-493.

[13]    J. R. Wu and H. Y. Liu, “Common Fixed Point Theorems for Sequences of -Type Contraction Set-Valued Mappings,” Chinese Quarterly Journal of Mathematics, Vol. 24, No. 4, 2009, pp. 504-510.


*Corresponding author.

Journal Menu >>